SSRI, the dreaded trip killer

Tagged: 

Viewing 1 reply thread
  • Author
    Posts
    • #6870
      troxjktroxjk
      Participant

      Hey all! So my lady wants the chance to experience shrooms. Sadly she is on the dreaded antidepressants.

      She takes 30 mg of Citalopram. Has been on this dose for nearly three years. Before that she has had lower doses. Basically has been on them for over 10 years.

      She first tried shrooms last year and ate 3 grams and felt nothing while I had have a good time and laughing and smiling away.

      This weekend she lemon tekked 5 grams of albino penis envy. She felt a body high for about a half an hour and some bright visual, but that only lasted for about 30 mins to 40 minutes. (This dose would have sent me to another dimension haha)

      Any suggestions for her to experience these? Think she should go with a 7 gram lemon tek next time? The obvious of quitting her medications is out of the question right now. Would stopping using them for a couple days do anything here? Just courious as to what y’all have to say.

      I’ll hang up and listen …..

    • #6872
      jerjer
      Moderator

      After 3 years she would need to quit for awhile longer to really feel it. It may help a bit and it’s tough to give advice on meds, since its impossible to really understand someone’s mental state without knowing them intimately or medically. That being said I would suggest talking to her doctor about weening her dosage, at the same time try some micro dosing and see if you can eventually get those meds to lower dosages and maybe kick them… You could try some higher dosages all the while and see what happens, but I would wait a month between dosages as those meds will add to tolerance. Also foods, environment, exercise and mindfulness all restore serotonin levels which is what ssri’s do. Here’s a link with some info on restoring serotonin but PLEASE do your own research, I just quickly read this and thought it a good starting point https://www.healthline.com/health/how-to-increase-serotonin Here is the warning at the bottom of the article in case you miss it. SEROTONIN SYNDROME WARNING
      Use caution when trying these supplements if you already take medication that increases serotonin. This includes several types of antidepressants.

      Too much serotonin could cause serotonin syndrome, a serious condition that can be life-threatening without treatment.

      If you want to try replacing antidepressants with supplements, work with your healthcare provider to come up with a plan to safely taper off antidepressants for at least two weeks first. Abruptly stopping can have serious consequences.

      Hope this helps and please let us know how it goes…Peace
      Oh yeah, I would consider shrooms a supplement so go slow and be patient, Good luck

      • This reply was modified 3 days, 1 hour ago by jerjer. Reason: extra info
      • #6875
        troxjktroxjk
        Participant

        Thanks for the reply. There was a lot of what I was expecting in there. I have told her about discussing options with a doctor, but she just got a new one and is not sure how to bring that up.

        We will work on some things together and I’m sure we will make some things happen in regards to a treatment plan. I would love to see it work because I have seen it change my life so much and she has seen immense changes in me that keep her motivated to help herself out.

      • #6877
        jerjer
        Moderator

        I totally understand the apprehension about talking to her doctor. We kind of think of them differently and in doing so we can be intimidated by them or take their advice even if its not advice you feel is particularly helpful in finding a solution. However most doctors are more than receptive to weening off meds. When I was taking my ssri’s my psychiatrist had me stop periodically just to see how I felt and see if I was feeling any withdrawal, also I asked to switch meds because I was eating unhealthy and all the time. I’d crave processed sugary foods and carbs (also a symptom of low serotonin, as I learned yesterday) and she weened me off one and I started another but Shortly after starting it I stopped and started exercising a lot, walking mostly at first, and my buddy gave me a quarter of shrooms and I the world opened up for me… Most of my early trips were all cyclical. I would come up and feel warmth and vibrations, visual warmth too and music was incredible followed by thoughts about my life and then intense sadness and crying followed up by the warmth and vibrations again but way more intense, once even orgasmic and again I would think deeply but usually walking outside at night with headphones through my trailer park or through the forest in the daytime. I really hope you find a way to approach her doctor, ultimately she is a human being and her opinion has value and I hope she tells her doctor what course of action she’d like to take… she doesn’t have to ask and she doesn’t have to say anything about shrooms, but I would say something like “hey dr I’m reading lots of interesting info on psilocybin, and its effects on people with depression and ptsd. Do you have an opinion psychedelics as therapy” Again I am not advising her to disregard what her doctor says, but I mean she has a right to safely ween and try something new as the current treatment obviously is not working well enough. SSRI’s just make you blah, they aren’t a cure just an artificial filter the blocks some bad feels, but they also filter out the good and the creative and the part of you that is curious, that still asked the question what if????

        Emotions thoughts and feelings are cycles. If you ask someone what’s the opposite of “happy” They will say sad or angry or something like that. This, to me is ridiculous. Just list the similarities between the two and then list the differences. Both emotions, both change how you feel, how you look, how you groom, what music you choose to listen to. Too wishy washy?… Both are chemical reactions, both can cause you to cry, both trigger changes in blood pressure and they both eventually subside and dissipate and cycle into a new state. They call it a state of mind because our thoughts and feelings are like water. When agitated the molecules heat up and the water boils to vapor, as it cools it returns to a calm state and is again water, when cold enough the molecules space out and freeze creating a ice state of H2O and again back to water. The seasons are another perfect example. We don’t enjoy all the seasons in our climate but we understand that they are necessary. You can’t cycle your emotions on ssri’s so you can’t process your pain, so it never goes away. Oh by the way the opposite of happy is most likely psychopathy or the absence of emotion, but the blah some people feel on meds is probably pretty close. Just my opinion

        , they will tell you it is sad

Viewing 1 reply thread
  • You must be logged in to reply to this topic.